# SDR UALA2013012800493

- Difficulty date: January 27, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 84,681 hours, 13,523 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Monitor
- Condition: Malfunctioned
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXHAUST FAN STATUS MESSAGE WHEN TRANSFERRED POWER.  REPLACED FWD EQUIPMENT EXHAUST FAN, NO HELP.  FAN INOPERATIVE.  ACCOMPLISHED FWD EQUIPMENT EXHAUST FAN MONITOR RESET PER MM. FAN OPS NORMAL. MESSAGE CLEARED.
